| Model Number |
2R8546 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system, non-dehp continu-flo solution set leaked excessive amounts of total parenteral nutrition (tpn) from two different y-site ports despite presence of non-baxter green alcohol caps.The issue occurred during patient use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.A pressure test and clear passage under water were performed, and a leak at the first and third y-site clearlink were observed.An autopsy was performed in the first y-site clearlink, and an incorrect assembly was observed.An autopsy was performed in the third y-site clearlink, and a hole at the gland was observed.The reported condition was verified.The cause was determined to be manufacturing related.Should additional relevant information become available, a supplemental report will be submitted.